# SDR 2000ZZZM199

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528PC
- Make and model: Boeing 727-82C
- Aircraft serial: 19597
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Misrouted
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 711 - EWR-IND - FIRE DETECTION B-LOOP LIGH TON NR 3 ENGINE.  REROUTED NR 3 ENGINE GROUND LOOP.  (M)
